Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 4109645, 9 pages
https://doi.org/10.1155/2017/4109645
Research Article

The Cauchy Problem for Space-Time Monopole Equations in Temporal and Spatial Gauge

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Correspondence should be addressed to Hyungjin Huh; rk.ca.uac@huh

Received 7 October 2016; Revised 6 January 2017; Accepted 22 January 2017; Published 20 February 2017

Academic Editor: Ming Mei

Copyright © 2017 Hyungjin Huh and Jihyun Yim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hyungjin Huh and Jihyun Yim, “The Cauchy Problem for Space-Time Monopole Equations in Temporal and Spatial Gauge,” Advances in Mathematical Physics, vol. 2017, Article ID 4109645, 9 pages, 2017. https://doi.org/10.1155/2017/4109645.